# SDR AALA202508157903

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 32,342 hours, 13,432 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: Abnormal
- Stage of operation: CL
- How discovered: V
- Nature of condition: S, J, N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT AROUND 4000 AGL NOSE GEAR EXTENDED WITH BOTH RED AND GREEN INDICATORS LIGHT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. ACCOMPLISHED FIM 32-30-00-810-810 AIRCRAFT JACKED AND GEAR SWUNG. NO FAULTS NOTED. ACCOMPLISHED RESISTANCE CHECKS ON BOTH NOSE GEAR SENSORS S854 AND S456. ALL CHECKS NORMAL. NO FAULT FOUND.
